# SDR MALA060214

- Difficulty date: March 27, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,907 hours, 22,059 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: NH24668169
- Part serial: L29055
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TURNING ON RIGHT ENGINE ANTI-ICE SWITCH, A VERY STRONG BURNING ODOR APPEARED IN THE COCKPIT WITH NO ASSOCIATED SMOKE.  SHORTLY THEREAFTER RIGHT INTAKE FAILED WITH ASSOCIATED ANNUNCIATOR.  LEFT THE SWITCH OFF AND SMELL DISSIPATED.  AIR RETURNED TO MSP.  REMOVED AND REPLACED RT LOWER DUCT P/N ON NH24668-165-01, S/N ON L169253, P/N OFF NH24668-169 S/N OFF L29055 IAW JC7160-301. REMOVED AND REPLACED RT DE-ICE CONTROL MODULE P/N ON 44730-501, S/N ON A00321, P/N OFF 44730-1 S/N OFF A00492.  OPS CHECK GOOD.
